# SDR QXEA200501262

- Difficulty date: September 1, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 9,304 hours, 6,976 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - ON FLIGHT 4327, CLIMBING AT 8,000 FEET RECEIVED A FUEL CHANNEL 1 AND 2 FAIL CAUTION MESSAGE.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE CLEARED THE FAULT PER THE FIM TASK 28-40-00-810-804-A01.  NO FURTHER DEFECTS NOTED.  OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
